# SDR USAA050662

- Difficulty date: May 15, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: US655169821F
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND STRINGER SPLICE CRACKED .5 INCH, RT CEILING AT STATION 987 STRINGER 4.  FABRICATED PARTS AND INSTALLED FABRICATED SPLICE AND SHEAR TIE IAW SRM 51-40-02.  (M)
